# SDR SWIA202157574

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N282SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000747
- Aircraft time: 5,795 hours, 4,284 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE #2 ENGINE. OBVIOUS DAMAGED BLADES.      (FLIGHT 3557 )    PERFORMED BIRD STRIKE INSPECTION PER AMM TASK 05-50-02-800-A. ONLY DAMAGE FOUND IS TO THE RIGHT ENGINE. SEE FOLLOWING DISCREPANCY FOR DAMAGE. / REMOVED AND REPLACED ALL 28 RT ENGINE FAN BLADES AND BLADE RETAINING PINS IAW GE LMM 72-21-00. VIBE CHECK GOOD. PERFORMANCE CHECK PASSED. COMPLIED WITH TASK CARD 72-00-05-000-SKY-U / REMOVED AND REPLACED RT ENGINE OBD THRUST REVERSER TRANSCOWL IAW AMM 78-31-21 AND GE LMM 78-30-00. RT ENGINE THRUST REVERSER OPERATIONAL CHECK SATISFACTORY.
